Article citationsMore>>

M. W. Chase, J. L. Reveal and M. F. Fay, “A Subfamilial Classification for the Expanded Asparagalean Families Amaryllidaceae, Asparagaceae and Xanthorrhoeaceae,” Botanical Journal of the Linnean Society, Vol. 161, No. 2, 2009, pp. 132-136. doi:10.1111/j.1095-8339.2009.00999.x

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.